Piriteze Antihistamine Allergy Relief Tablets, Cetirizine – Pack of 14
See details below, always read the label
Suitable for: Adults & children aged 6 years & over
Active ingredients: Cetirizine
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Age restricted product
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 20 points with this purchase
Check store stock overlay
Please use this overlay to check for product availability
Piriteze Allergy Tablets Cetirizine Hydrochloride - 14 Tablets.
Relief from the symptoms of:
- Skin Allergies
- Pet Allergies
- Mould Spore Allergies
- House Dust Mite Allergies
Adults and children aged 6 years and above.
You must be at least 16 years old to purchase this product.
How to use
Please read enclosed leaflet carefully before use.
DOSAGE: For oral use.
Adults and children aged 12 years and over: One tablet once a day.
Children aged 6 to 12 years: Half a tablet twice a day.
Children under 6 years: Not recommended. See leaflet for further advice.
Do not exceed the stated dose.
Hazards and Cautions
Keep all medicines out of the reach and sight of children.
Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor.
Store in a cool, dry place.
Active Ingredients: Each tablet contains cetirizine hydrochloride 10mg.
Also contains: lactose - see leaflet for further advice.
GlaxoSmithKline Consumer Healthcare (UK) Trading Limited, Brentford, TW8 9GS, U.K.